# SDR LR7A2010103100115

- Difficulty date: September 13, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 48,742 hours, 28,228 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK PER JOB CARD HC5323 FOUND LT MAIN WHEEL WELL BULKHEAD STIFFENER WITH EXFOLIATION CORROSION AT FS 597 TO FS 617, WL 150, BL 63L. REPLACED STIFFENER IAW LOCKHEED SMP583 CHAPTER 51-60 & 51-70.
